IV Samoilenko
Tytuł
Cytowane przez
Cytowane przez
Rok
The conflict interaction between two complex systems. Cyclic migration
S Albeverio, V Koshmanenko, I Samoilenko
Journal of Interdisciplinary Mathematics 11 (2), 2008
262008
Levy and Poisson approximations of switched stochastic systems by a semimartingale approach
VS Koroliuk, N Limnios, IV Samoilenko
Comptes Rendus Mathematique 354 (7), 723-728, 2016
182016
Asymptotic expansion for the functional of markovian evolution in Rd in the circuit of diffusion approximation
IV Samoilenko
Journal of applied mathematics and stochastic analysis 2005 (3), 247-257, 2005
182005
Asymptotic expansion of semi-Markov random evolutions
S Albeverio, VS Koroliuk, IV Samoilenko
Stochastics: An International Journal of Probability and Stochastics …, 2009
162009
Markovian random evolution in Rn
IV Samoilenko
Random Operators and Stochastic Equations 9 (2), 139-160, 2001
162001
Poisson approximation of impulsive recurrent process with semi-Markov switching
VS Koroliuk, N Limnios, IV Samoilenko
Stochastic analysis and applications 29 (5), 769-778, 2011
152011
The conflict triad dynamical system
V Koshmanenko, I Samoilenko
Communications in nonlinear science and numerical simulation 16 (7), 2917-2935, 2011
132011
Dynamics of conflict interaction between systems with internal structure
MV Bodnarchuk, VD Koshmanenko, IV Samoilenko
Nonlinear oscillations 9 (4), 423-437, 2006
132006
Differential equations with small stochastic additions under poisson approximation conditions
IV Samoilenko, YM Chabanyuk, AV Nikitin, UT Himka
Cybernetics and Systems Analysis 53 (3), 410-416, 2017
122017
Poisson Approximation of Processes with Locally Independent Increments and Semi-Markov Switching–Toward Application in Reliability
VS Koroliuk, N Limnios, IV Samoilenko
Advances in degradation modeling, 105-116, 2010
112010
Differential equations with small stochastic terms under the levy approximating conditions
IV Samoilenko, AV Nikitin
Ukrainian Mathematical Journal 69 (9), 1445-1454, 2018
102018
A probability method for the solution of the telegraph equation with real-analytic initial conditions
AF Turbin, IV Samoilenko
Ukrainian Mathematical Journal 52 (8), 1292-1299, 2000
92000
Large deviations for random evolutions with independent increments in the scheme of the Poisson approximation
I Samoĭlenko
Theory of Probability and Mathematical Statistics, 2012
82012
Poisson approximation of processes with locally independent increments with Markov switching
VS Koroliuk, N Limnios, IV Samoilenko
arXiv preprint arXiv:0910.3648, 2009
82009
Fading Markov random evolution
IV Samoilenko
Ukrainian Mathematical Journal 54 (3), 448-459, 2002
72002
Model of a dynamical system of a conflict triad
VD Koshmanenko, IV Samoilenko
Nonlinear Oscillations 14 (1), 56-76, 2011
62011
Functional limit theorems for the maxima of perturbed random walk and divergent perpetuities in the M 1-topology
A Iksanov, A Pilipenko, I Samoilenko
Extremes 20 (3), 567-583, 2017
52017
Lévy approximation of impulsive recurrent process with semi-Markov switching
VS Koroliuk, N Limnios, IV Samoilenko
arXiv preprint arXiv:0910.3769, 2009
5*2009
Asymptotic expansion of a semi-Markov random evolution
IV Samoilenko
Ukrainian Mathematical Journal 58 (9), 1396-1414, 2006
52006
Poisson approximation of processes with locally independent increments with Markov switching
N Limnios, IV Samoilenko
Теорія ймовірностей та математична статистика, 104-114, 2013
42013
Nie można teraz wykonać tej operacji. Spróbuj ponownie później.
Prace 1–20